MAUDE Adverse Event Report: ACON LABORATORIES, INC/LIVONGO HEALTH LIVONGO BLOOD GLUCOSE MONITORING SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER

ACON LABORATORIES, INC/LIVONGO HEALTH LIVONGO BLOOD GLUCOSE MONITORING SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Model Number BG300
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/11/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Livongo glucose monitor issues.Blood glucose strips will not absorb blood.The meter can not read the strips.I have tried 8 strips in a session and can not get results.I have tried different lots of the strips but they do not absorb blood.It takes me 5 to ten attempts to get a reading.Tried different angles to no avail.The manufacturer has sent replacement strips but same outcome.Unable to determine if it's the strips or monitor.Fda safety report id # (b)(4).

Brand Name
LIVONGO BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
ACON LABORATORIES, INC/LIVONGO HEALTH
MDR Report Key10843181
Report NumberMW5097874
Device Sequence Number1153980
Product Code NBW
UDI-Device Identifier00853553005004
UDI-Public(01)00853553005004
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/21/2021
Device Model NumberBG300
Device Catalogue NumberOFG00406
Device Lot Number890973
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/13/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient Weight84